Toy poodle displaying adverse effects after Lyme booster
Last Sunday (10/24/04), my wife and I took our toy-poodle, Bony, to get his Lyme booster. This was a follow-up to a series of vaccinations administered on 9/2/04 that included his initial Lyme vaccine, 3-year rabies, and distemper/parvo 5-in-1. We started him on RX Heartworm Preventative a couple days following, and following these initial vaccinations, all seemed fine.
In the past two days (starting Tuesday), he's been significantly lethargic, unable/unwilling to jump onto our bed or even walk down our front stoop to go to the bathroom. He seems to shake somewhat when he's sitting, and he yelps periodically when we pick him up. Overall he just doesn't seem his normal, playful self. I've tried looking on the internet to see if any of this is normal, and have succeeded only in becoming terrified that I may permanently damaged him by having admininistered to him a vaccination whose risks may outweigh its benefits. Can anyone here provide me with some assurance? He's a four-year old toy-poodle named "Bony"
Thanks in advance